Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On designs of maximal $ (+1,\,-1)$-matrices of order $ n\equiv 2({\rm mod}\ 4)$


Author: C. H. Yang
Journal: Math. Comp. 22 (1968), 174-180
MSC: Primary 65.35
DOI: https://doi.org/10.1090/S0025-5718-1968-0225476-4
Corrigendum: Math. Comp. 23 (1969), 893.
Corrigendum: Math. Comp. 23 (1969), 893.
MathSciNet review: 0225476
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Ehlich,"Determinantenabschätzungen für binäre Matrizen," Math. Z., v. 83, 1964, pp. 123-132. MR 28 #4003. MR 0160792 (28:4003)
  • [2] C. H. Yang, "Some designs for maximal $ ( + 1, - 1)$-determinant of order $ n \equiv 2(\bmod 4)$," Math. Comp., v. 20, 1966, pp. 147-148. MR 32 #5534. MR 0188093 (32:5534)
  • [3] C. H. Yang, "A construction for maximal $ ( + 1, - 1)$-matrix of order 54," Bull. Amer. Math. Soc., v. 72, 1966, p. 293. MR 32 #5678. MR 0188239 (32:5678)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0225476-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society